| Model Number |
ZXT375 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is around (b)(6) 2018.If explanted; give date: n/a (not applicable).Lens remains implanted.(b)(4).Device evaluation: the product was not returned to the manufacturing site as the patient indicated that the lens remains implanted; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The patient had bilateral implants on (b)(6) 2018.A zxt375 15.5 diopter was implanted in the patient''s left (os) eye.Approximately a month post operatively, she a laser procedure was performed on her os, but not on the right, because the outcome of the procedure did not improve her vision.She complains of halos and starbursts that interfere with her driving at night and looking at any lights.Her healthcare provider recommended that she seek a second opinion for her visual symptoms.She is scheduled for consultation on (b)(6) 2019.No further information was provided.This report represents the left eye.A separate report will be filed for the right eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.